Your browser do not support script. Here are news slide. Research Staff

Yu, Chia-Fu

photo

Dr. Yu's research area are number theory, arithmetic geometry and representation theory. In particular, he is interested in the geometry of Shimura varieties and their applications in representation theory.


Email : chiafu AT math.sinica.edu.tw
Phone:+886 2 2368-5999 ext. 628
Fax: +886 2 2368-9771

 
Publications
  1. C.-F. Yu, On the supersingular locus of Hilbert-Blumenthal 4-folds, Thesis, University of Pennsylvania (1999), 76 pp
  2. C.-F. Yu, Lifting abelian varieties with additional structure. Math. Z. 242 (2002) 427--441., , 0-0
  3. On the supersingular locus in Hilbert-Blumenthal 4-folds, J. Algebraic Geom. , 12(2003), 653-698
  4. On reduction of Hilbert-Blumenthal varieties, Annales de l'Institut Fourier (Grenoble) , 53(2003), 2105-2154
  5. The isomorphism classes of abelian varieties of CM type, J. Pure Appl. Algebra , 187(2004), 305-319
  6. (with J. Yu) Mass formula for supersingular Drinfeld modules, C. R. Acad. Sci. Paris S\'er. I Math , 338(2004), 905-908
  7. Irreducibility of Siegel moduli spaces with parahoric level structure, Int. Math. Res. Not. , 48(2004), 2593-2597
  8. On the mass formula of supersingular abelian varieties with real multiplications, J. Australian Math. Soc. , 78(2005), 373-392
  9. C.-F. Yu, On the slope stratification of certain Shimura varieties. Math. Z. 251 (2005), 859 --873., , 0-0
  10. C.-F. Yu, The supersingular loci and mass formulas on Siegel modular varieties. Doc. Math. 11 (2006), 449 -- 468, , 0-0
  11. C.-F. Yu, Construction of Galois covers of curves with groups of math symbols by mimetex-type., C. R. Acad. Sci. Paris S{\'e}r. I. Math , 345(2007), 77-80
  12. C.-F. Yu, Leaves on Shimura varieties., Proceedings of the ICCM , II(2007), 630-661
  13. C.-F. Yu, Irreducibility and math symbols by mimetex-adic monodromies on the Siegel moduli spaces., Adv. Math. , 218(2008), 1253-1285
  14. C.-F. Yu, An exact geometric mass formula., Int. Math. Res. Not. , 2008(2008), no. 113, 1-11
  15. C.-F. Yu, Irreducibility of the Hilbert-Blumenthal moduli spaces with parahoric level structure., J. Reine Angew. Math. , 635(2009), 187-211
  16. C.-F. Yu and J.-D. Yu, Mass formula for supersingular abelian surfaces., J. Algebra , 322(2009), 3733-3743
  17. U. G\"ortz and C.-F. Yu, Supersingular Kottwitz-Rapoport strata and Deligne-Lusztig varieties, J. Inst. Math Jussieu , 9(2010), 357-390
  18. C.-F. Yu, Simple mass formulas on Shimura varieties of PEL-type., Forum. Math. , 22(2010), 565-582
  19. C.-F. Yu, On finiteness of endomorphism rings of abelian varieties, Math. Res. Letters , 17(2010), 357-370
  20. C.-F. Yu, Kottwitz-Rapoport strata of the Siegel moduli spaces., Taiwanese J. Math. , 14(2010), 2343-2364
  21. C.-F. Yu, Geometry of the Siegel modular threefold with paramodular level structure., Proc. Amer. Math. Soc. , 139(2011), 3181-3190
  22. C.-F. Yu, On the existence of maximal orders., Int. J. Number Theory , 7(2011), 2091-2114
  23. C.-F. Yu, Superspecial abelian varieties over prime finite fields., J. Pure and Appl. Algebra , 216(2012), 1418-1427
  24. F.-T. Wei and C.-F. Yu, Mass formula of division algebras over function fields., J. Number Theory , 132(2012), 1170-1185
  25. C.-F. Yu, On Hermitian forms over dyadic non-maximal local orders., Pure Appl. Math. Q. , 8(2012), 1117-1146
  26. C.-F. Yu, Embeddings of fields into simple algebras: generalizations and applications., J. Algebra , 368(2012), 1-20
  27. U. Goertz and C.-F. Yu, The supersingular locus in Siegel modular varieties with Iwahori level structure., Math. Ann. , 353(2012), 465-498
  28. C.-F. Yu, Endomorphism algebras of QM abelian surfaces., J. Pure App. Algebra. , 217(2013), 907-914
  29. C.-F. Yu, Characteristic polynomials of central simple algebras., Taiwanese J. Math. , 17(2013), 351-359
  30. C.-F. Yu, Shuffle structures on KR strata., MFO Workshop on Reductions of Shimura Varieties. Math. F. Obwerwolfach Report No. 32/2012 (2013), 1995-1999
  31. S.-C. Shih, T.-C. Yang and C.-F. Yu, Embeddings of fields into simple algebras over global fields., Asian J. Math. , 18(2014), 365-386
  32. C.-F. Yu, Notes on density of the ordinary locus, Bull. Inst. Math. Acad. Sin. (N.S.) , 9(2014), 711-733
  33. H. Wang, J. Xue and C.-F. Yu, Fixed points and homology of superelliptic Jacobians., Math. Z. , 278(2014), 169-189
  34. J. Xue and C.-F. Yu, Abelian varieties without a prescribed Newton polygon reduction., Proc. Amer. Math. Soc. , 143(2015), 2339-2345
  35. T.-C. Yang and C.-F. Yu, Monomial, Gorenstein and Bass orders., J. Pure Appl. Algebra. , 219(2015), 767-778
  36. C.-F. Yu, Variants of mass formulas for definite division algebras., J. Algebra , 422(2015), 166-186
  37. C.-F. Yu, A Note on the Mumford-Tate conjecture for CM abelian varieties, Taiwanese J. Math. , 19(2015), 1073-1084
  38. J. Xue and C.-F. Yu, Endomorphism algebras of factors of certain hypergeometric Jacobians., Trans. Amer. Math. Soc. , 367(2015), 8071-8106
  39. Fu-Tsun Wei and C.-F. Yu, Class numbers of definite central simple algebras over global function fields., Int. Math. Res. Not. , 2015(2015), no. 11, 3525-3575
  40. C.-F. Yu, On existence and density of the ordinary locus of certain Shimura varieties., Proceedings of the 6th International Congress of Chinese Mathematicians, ALM , 36(2016), 361-379
  41. C.-F. Yu, On non-emptiness of basic loci of Shimura varieties., MFO Workshop on Reductions of Shimura Varieties.~Math. F.~Oberwolfach Report No. 39/2015 (2016)
  42. C.-F. Yu, Abelian varieties over finite fields as basic abelian varieties., To appear in Forum Math. (2016)
  43. J. Xue, T.-C. Yang and C.-F. Yu, Numerical Invariants of Totally Imaginary Quadratic math symbols by mimetex-orders., To appear in Taiwanese J. Math. (2016)
Lecture Notes
  1. Notes on Intersection cohomology, math symbols by mimetex-cohomology and math symbols by mimetex-functions of Hilbert-Blumenthal varieties (following the work of Brylinski and Labesse), NCTS Lecture Notes, 2002, 111 pp.
  2. Zeta functions of modular curves. NCTS Lecture Notes, 2003. (In preparation), NCTS Lecture Notes (2003)
  3. (with C.-L. Chai) Notes on Cartier theory, Barsotti-Tate groups, Hecke orbits and canonical coordinates, lectures presented in the 2004 AS-NCTS joint seminar on Arithmetic and Algebraic Geometry, Number Theory, and Representation Theory, 12/30-31/2004, 1/6-7/2005., (2004)
Preprints
  1. C.-F. Yu, Discrete Hecke orbit problems for Hilbert-Blumenthal varieties.
  2. C.-F. Yu, Supersingular locus of the Siegel three-fold with a parahoric level structure, NCTS/TPE-Math Technical Report 2006-18, 13 pp , 0-0
  3. C.-F. Yu, Basic points in the moduli spaces of PEL-type., MPIM-preprint 2005-113, 11 pp , 0-0
  4. F.-T. Wei and C.-F. Yu, On class numbers of hereditary orders over global function fields, NCTS/TPE-Math Technical Report 2012-001, 17 pp. (2012), 0-0
  5. C.-F. Yu, A short proof of a theorem of Swan., NCTS Preprint in Mathematics 2012-11-001, 4 pp. (2012), 0-0
  6. C.-F. Yu, An explicit reciprocity law arising from superspecial abelian varieties and trace formulas., arXiv:1210.1120, 40 pp. Submitted. (2012), 0-0
  7. C.-F. Yu, Reduction of the moduli schemes of abelian varieties with definite quaternion multiplication: the minimal case., arXiv:1306.1400. 52 pp. Submitted. (2013), 0-0
  8. J. Xue, T.-C. Yang and C.-F. Yu, Supersingular abelian surfaces and Eichler class number formula, arXiv:1404.2978v2. 29 pp. Submitted (2014), 0-0
  9. C.-F. Yu, A simple proof of ambiguous class number formulas., arXiv:1412.1458. 3 pp. Submitted. (2015)
  10. C.-F. Yu, A note on supersingular abelian varieties., arXiv:1412.7107. 8 pp. Submitted. (2015)
  11. C.-F. Yu, Notes on locally free class groups., arXiv:1506.04697, 10 pp. Submitted (2016)
  12. J. Xue, T.-C. Yang and C.-F. Yu, On superspecial abelian varieties over finite fields., arXiv:1602.02541. 32 pp Submitted (2017)